Advertisement

Subgroups of a finitary linear group

  • V. BovdiEmail author
  • O. Yu. Dashkova
  • M. A. Salim
Article
  • 3 Downloads

Abstract

Let \(FL_{\nu }(K)\) be the finitary linear group of degree \(\nu \) over an associative ring K with unity. We prove that the torsion subgroups of \(FL_{\nu }(K)\) are locally finite for certain classes of rings K. A description of some f.g. solvable subgroups of \(FL_{\nu }(K)\) are given.

Keywords

Finitary linear group Integral domain Commutative Noetherian ring 

Mathematics Subject Classification

20H25 

Notes

References

  1. 1.
    Dashkova, O.Y.: Infinite-dimensional linear groups with restrictions on subgroups that are not solvable \(A_3\)-groups. Algebra Logika 46(5), 548–559, 663-664, (2007)MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Dashkova, O.Y.: Locally solvable infinite-dimensional linear groups with restrictions on nonabelian subgroups of infinite subgroups of infinite ranks. Algebra Logika 47(5), 601–616, 649 (2008)MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Dashkova, O.Y.: Solvable infinite-dimensional linear groups with restrictions on nonabelian subgroups of infinite ranks. Sib. Mat. Zhurnal 49(6), 1280–1295 (2008)MathSciNetzbMATHGoogle Scholar
  4. 4.
    Dashkova, O.Y., Dixon, M.R., Kurdachenko, L.A.: Linear groups with rank restrictions on the subgroups of infinite central dimension. J. Pure Appl. Algebra 208(3), 785–795 (2007)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Dixon, M., Kurdachenko, L.A., Otal, J.: On the structure of some infinite dimensional linear groups. Commun. Algebra 45(1), 234–246 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Dixon, M.R., Evans, M.J., Kurdachenko, L.A.: Linear groups with the minimal condition on subgroups of infinite central dimension. J. Algebra 277(1), 172–186 (2004)MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Kargapolov, M.I., Merzljakov, J.I.; Fundamentals of the Theory of Groups, volume 62 of Graduate Texts in Mathematics. Springer, New York (1979). Translated from the second Russian edition by Robert G. BurnsGoogle Scholar
  8. 8.
    Kurdachenko, L.A., Muñoz Escolano, J.M., Otal, J.: Antifinitary linear groups. Forum Math. 20(1), 27–44 (2008)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Kurdachenko, L.A., Muñoz Escolano, J.M., Otal, J.: Locally nilpotent linear groups with the weak chain conditions on subgroups of infinite central dimension. Publ. Mat. 52(1), 151–169 (2008)MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Kurdachenko, L.A., Subbotin, I.Y.: Linear groups with the maximal condition on subgroups of infinite central dimension. Publ. Mat. 50(1), 103–131 (2006)MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Kurosh, A.G.: Group Theory. Izdat. “Nauka”, Moscow, augmented edition (1967)Google Scholar
  12. 12.
    Kuzucuoglu, F., Levchuk, V.M.: Isomorphisms of certain locally nilpotent finitary groups and associated rings. Acta Appl. Math. 82(2), 169–181 (2004)MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    Kuzucuoglu, F., Levchuk, V.M.: Jordan isomorphisms of radical finitary matrix rings. J. Algebra Appl. 9(4), 659–667 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    Levchuk, V.M.: Some locally nilpotent rings and their associated groups. Mat. Zametki 42(5), 631–641,761 (1987)MathSciNetGoogle Scholar
  15. 15.
    Levchuk, V.M., Radchenko, O.V.: Derivations of the locally nilpotent matrix rings. J. Algebra Appl. 9(5), 717–724 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  16. 16.
    Merzlyakov, Y.: Equisubgroups of unitriangular groups: a criterion for self-normalizability. Dokl. Akad. Nauk 339(6), 732–735 (1994)Google Scholar
  17. 17.
    Schmidt, O.: Infinite soluble groups. Rec. Math. [Mat. Sbornik] N.S. 17(59), 145–162 (1945)MathSciNetzbMATHGoogle Scholar
  18. 18.
    Vavilov, N.A., Stepanov, A.V.: Linear groups over general rings. I. Generalities. Zap. Nauchn. Sem. S.-Peterburg. Otdel. Mat. Inst. Steklov. (POMI) 394, 33–139 (2011)zbMATHGoogle Scholar
  19. 19.
    Wehrfritz, B.A.F.: Infinite Linear Groups. An Account of the Group-Theoretic Properties of Infinite Groups of matrices. Springer, New York (1973). Ergebnisse der Matematik und ihrer Grenzgebiete, Band 76zbMATHGoogle Scholar

Copyright information

© Università degli Studi di Napoli "Federico II" 2019

Authors and Affiliations

  1. 1.Department of Math. SciencesUAE UniversityAl-AinUAE
  2. 2.Department of MathematicsThe Branch of Moscow State UniversitySevastopolRussia

Personalised recommendations